RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 3, Page 77 (Mi faa1481)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Finitely additive measures on $S^2$ and $S^3$, invariant with respect to rotations

V. G. Drinfeld


Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:3, 245–246

Bibliographic databases:

UDC: 517
Received: 11.03.1984

Citation: V. G. Drinfeld, “Finitely additive measures on $S^2$ and $S^3$, invariant with respect to rotations”, Funktsional. Anal. i Prilozhen., 18:3 (1984), 77; Funct. Anal. Appl., 18:3 (1984), 245–246

Citation in format AMSBIB
\Bibitem{Dri84}
\by V.~G.~Drinfeld
\paper Finitely additive measures on $S^2$ and $S^3$, invariant with respect to rotations
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 3
\pages 77
\mathnet{http://mi.mathnet.ru/faa1481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757256}
\zmath{https://zbmath.org/?q=an:0576.28019}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 3
\pages 245--246
\crossref{https://doi.org/10.1007/BF01086166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACN9800012}


Linking options:
  • http://mi.mathnet.ru/eng/faa1481
  • http://mi.mathnet.ru/eng/faa/v18/i3/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gamburd A., “Expander graphs, random matrices and quantum chaos”, Random Walks and Geometry, 2004, 109–140  isi
    2. Fouche W.L., “Martin-Lof Randomness, Invariant Measures and Countable Homogeneous Structures”, Theor. Comput. Syst., 52:1 (2013), 65–79  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:340
    Full text:164
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019